MAUDE Adverse Event Report: Hologic, Inc. TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

Hologic, Inc. TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TRIMARK TD 3609
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on july 20, 2026 that during a procedure with a trimark that "when the marker was used on a patient and inserted into the patient's breast, it opened and came apart, leaving a small piece of the marker inside the patient.".Customer outreach was performed and confirmed the patient did not suffer any additional harm, and there was no additional medical or surgical intervention required as a result of the retained fragment.There are no post-procedure images available and no further information is available at this time.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.

Brand Name
TRIMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50165687
Report Number1222780-2026-00476
Device Sequence Number12081961
Product Code NEU
UDI-Device Identifier05420045503307
UDI-Public(01)05420045503307(17)270802(10)E25H02RJ
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMARK TD 3609
Device Catalogue NumberTRIMARK TD 3609
Device Lot NumberE25H02RJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown